# SDR SCNA98711

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Cracked
- Location: Bs 700-720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINT CHECK,  A CRACK WAS FOUND IN THE UPPER CHORD OF THE SHEAR WEB BETWEEN FLOORBEAMS STA 700 AND 720. REMOVED CRACKED SHEAR WEB IN UPPER CHORD.  FABRICATED NEW SHEAR WEB FROM BAC14902785 7075 T3 .050 IAW B727 SRM 531002. TREATED AND PRIMED IAW B727 SRM 511002 MM 512002.  INSTALLED SHEAR WEB IAW B727 SRM 513001.
